Getting redness, peeling, and breakouts from Differin after 5 weeks.
By agirlwithacne on 23 Sep 2012
Hello, people! I'm suffering from acne since i was 12 years old, and actually never had any big problems. (i don't really care if i have one tiny pimple ) But since i became 15 years old, i started to get more redness and breakouts, and asked the doctor for help. He gave me Differin Gel 1mg/g and i started using it, the first few days my face burned very painfull and i wanted to quit, (but i wanted my pimples gone so badly.. and i continued.) Now i have used Differin gel for like, 5weeks and my face is still very red (with breakouts) and i really don't like the peeling!! Yesterday i stopped using differin, cause i thought: maybe my skin is getting to irritating of the gel..but i guess tonight i will use the differin gel again. maybe it's a good idea using Differin not every day.. right? kind regards, a girl with acne. (there's a picture from me with acne, it looks worse and i feel very ugly. ughh >-<!! )